MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i since march 2023 and provided the following data: customer reference range >0.028 is considered critical (unit of measure ng/ml).On (b)(6) 2023 sample id (b)(6) initial result was 0.031, repeat results were <0.019 and <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.032, repeat results were 0.021, <0.010, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.043, repeat results were 0.024, 0.025.On (b)(6) 2023 sample id (b)(6) initial result was 0.034, repeat results were 0.025, 0.015.On (b)(6) 2023 sample id (b)(6) initial result was 0.081, repeat results were 0.02, <0.010, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.031, repeat results were <0.010, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.033, repeat results were 0.012, 0.016.On (b)(6) 2023 sample id (b)(6) initial result was 0.033, repeat results were 0.027, 0.018, 0.02.On (b)(6) 2023 sample id (b)(6) initial result was 0.06, repeat results were 0.016, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.03, repeat results were 0.02, 0.017, 0.016, 0.014.On (b)(6) 2023 sample id (b)(6) initial result was 0.042, repeat results were <0.010, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.035, repeat results were <0.010, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.03, repeat results were 0.025, 0.035, 0.027, 0.029.On (b)(6) 2023 sample id (b)(6) initial result was 0.038, repeat results were 0.011, 0.016.On (b)(6) 2023 sample id (b)(6) initial result was 0.151, which were reported out of the laboratory.The customer noted that the specimen volume was low and concluded that this sample results was contaminated.An alternate patient sample was tested and generated normal results (<0.010, <0.010) and a correction was made for the reported patient results.There was no reported impact to patient management.On (b)(6) 2023 sample id (b)(6) initial result was 0.103, repeat results were 0.012, <0.010.On (b)(6) 2023 sample id (b)(6) initial result was 0.044, repeat results were <0.010, <0.010.On (b)(6) 2023 specimen id (b)(6) initial result was 0.037, repeat results were 0.014, 0.038, 0.050, 0.048, <0.010, <0.010.The customer also tested a serum sample from the same patient, which generated a result of <0.010.On (b)(6) 2023 specimen id (b)(6) initial result was 0.054, repeat result was <0.010.The customer also tested a serum sample from the same patient, which generated a result of <0.010 (sample id: (b)(6)).The customer performed precision study and concluded it was successful with good samples, however the customer reported there were falsely elevated results toward the end of the sample when the sample had sludge or was a short draw.The customer provided the following data: sample (b)(6) was originally reported as <0.010 on (b)(6) 2023, and a precision run was performed with this sample on (b)(6) 2023 and all the results were <0.010 or at 0.010, however the final result was 0.454.Another precision was also performed on dummy number (b)(6) on (b)(6) 2023.8 of the results were <0.010 but the last result was 0.889.The customer reported that these falsely elevated results both occurred on the last sample the instrument would take.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any potential non-conformances, non-conformances, or deviations with the complaint lot.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Ticket trending review has not identified any related trends in which there was a product issue.The overall performance of the architect stat troponin-i reagent was reviewed using field data from customers.A review of field data for the overall performance of lot 37388un23 indicated the patient median results are within the established limits.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the architect stat troponin-i, reagent lot 37388un23.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i since march 2023 and provided the following data: customer reference range >0.028 is considered critical (unit of measure ng/ml) on (b)(6) 2023 sample id (b)(6) initial result was 0.031, repeat results were <0.019 and <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.032, repeat results were 0.021, <0.010, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.043, repeat results were 0.024, 0.025 on (b)(6) 2023 sample id (b)(6) initial result was 0.034, repeat results were 0.025, 0.015 on (b)(6) 2023 sample id (b)(6) initial result was 0.081, repeat results were 0.02, <0.010, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.031, repeat results were <0.010, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.033, repeat results were 0.012, 0.016 on (b)(6) 2023 sample id (b)(6) initial result was 0.033, repeat results were 0.027, 0.018, 0.02 on (b)(6) 2023 sample id (b)(6) initial result was 0.06, repeat results were 0.016, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.03, repeat results were 0.02, 0.017, 0.016, 0.014 on (b)(6) 2023 sample id (b)(6) initial result was 0.042, repeat results were <0.010, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.035, repeat results were <0.010, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.03, repeat results were 0.025, 0.035, 0.027, 0.029 on (b)(6) 2023 sample id (b)(6) initial result was 0.038, repeat results were 0.011, 0.016 on (b)(6) 2023 sample id (b)(6) initial result was 0.151, which were reported out of the laboratory.The customer noted that the specimen volume was low and concluded that this sample results was contaminated.An alternate patient sample was tested and generated normal results (<0.010, <0.010) and a correction was made for the reported patient results.There was no reported impact to patient management.On (b)(6) 2023 sample id (b)(6) initial result was 0.103, repeat results were 0.012, <0.010 on (b)(6) 2023 sample id (b)(6) initial result was 0.044, repeat results were <0.010, <0.010 on (b)(6) 2023 specimen id (b)(6) initial result was 0.037, repeat results were 0.014, 0.038, 0.050, 0.048, <0.010, <0.010.The customer also tested a serum sample from the same patient, which generated a result of <0.010 on (b)(6) 2023 specimen id (b)(6) initial result was 0.054, repeat result was <0.010.The customer also tested a serum sample from the same patient, which generated a result of <0.010 (sample id: (b)(6)) the customer performed precision study and concluded it was successful with good samples, however the customer reported there were falsely elevated results toward the end of the sample when the sample had sludge or was a short draw.The customer provided the following data: sample (b)(6) was originally reported as <0.010 on (b)(6) 2023, and a precision run was performed with this sample on 8 nov 2023 and all the results were <0.010 or at 0.010, however the final result was 0.454.Another precision was also performed on dummy number (b)(4) on (b)(6) 2023.8 of the results were <0.010 but the last result was 0.889.The customer reported that these falsely elevated results both occurred on the last sample the instrument would take.There was no reported impact to patient management.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18222425
Report Number1415939-2023-00065
Device Sequence Number17570176
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number02K41-37
Device Lot Number37388UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown